# SDR UALA2012110506307

- Difficulty date: November 2, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,530 hours, 13,581 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG HYD PUMP LOW PRESSURE LIGHT OUT WHEN RT ELEC DEMAND PUMP IS IN THE AUTO OR ON POSITION, PUMP OPERATION NORMAL.  JUMPERED SWITCH S31 PINS 2 AND 3 AND LT OPERATED NORMAL.  SUSPECT S31 PCN 481-0076 AND SEAL 750-5644 AT FAULT. PUMP OPERATED NORMALLY AND SYSTEM PRESSURE LT OPS NORMAL.
